# SDR CA060501003

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475520
- Part serial: A62554
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED. (TC NR 20060501003)
